Yukawa textures and the mu-term



Jack, I, Jones, DRT and Wild, R
(2004) Yukawa textures and the mu-term. PHYSICS LETTERS B, 580 (1-2). 72 - 78.

[img] PDF
0309165v1.pdf - Unspecified

Download (137kB)
[img] Postscript (Requires a viewer, such as GSview)
0309165v1.ps.ps - Unspecified

Download (178kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 19 Aug 2008 10:29
Last Modified: 18 Sep 2021 07:10
DOI: 10.1016/j.physletb.2003.11.027
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/510